The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

Characterization of Quarter Symmetric Non-Metric Connection on Transversal Hypersurfaces of Lorentzian para-Sasakian Manifolds

Authors

Shamsur Rahman

Abstract

In the present paper, quarter symmetric non metric connection on transversal hypersurfaces of Lorentzian para-Sasakian manifold is defined. It is studied
the characterization of connections for product structure and it is shown that
each transversal hypersurfaces of Lorentzian para-Sasakian manifold admits an almost product Lorentzian structure on a quarter symmetric non metric connection. Some characterization of transversal hypersurfaces of Lorentzian paraSasakian manifold with a quarter symmetric non metric connection are studied which are closed.

Keywords and Phrases : Lorentzian almost paracontact manifolds, Almost
product metric structure, Transversal hypersurfaces, Lorentzian almost paracontact Sasakian manifolds, Quarter Semi-symmetric non metric connection
AMS Subject Classification : : 53C25, 53C40.

Received date : November 11, 2013

Accepted date:  June 13, 2014

cited by: J.T.S. Vol. 8 (2014), pp.65-75

Download PDF